# SDR GUUA05210602

- Difficulty date: May 21, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLIGHT: 9137 SAQ/FLL RT LANDING GEAR COLLAPSE BACKWARDS ON LANDING FOUND RT WING REAR SPAR LOWER CAP AFT FLANGE DEFLECTED .046 INCHES UP.  HAND FORMED SPAR FLANGE BACK TO ORIGINAL PROFILE PERFORMED NDT EDDY CURRENT INSPECTION BY A QUALIFIED LEVEL III INSPECTOR NO CRACK INDICATIONS NOTED.  REPAIRED SPAR IAW FAA APPROVED DATA CONTAINED IN FIELD REPAIR FR-CO-01354 REV 1.
